# SDR RRXA001098

- Difficulty date: December 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Aircraft time: 65,143 hours, 26,371 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 T/R TRANSLATING RING DAMAGED.  REMOVED AND REPLACED NR 2 ENG T/R TRANSLATING RING IAW DC-8 MM 78-30-0, OPS CHECK GOOD.
